2 doctors weighed in:

How long will Buspar (buspirone) make me dizzy?

2 doctors weighed in
Dr. Edward Smith
Neurology
1 doctor agrees

In brief: Mild? severe?

As a general rule, side-effects on initiation of any drug can be mild or severe.
If mild, side-effects often disappear within a week or ten days. Stronger side-effects often persist, making the medication unusable.

In brief: Mild? severe?

As a general rule, side-effects on initiation of any drug can be mild or severe.
If mild, side-effects often disappear within a week or ten days. Stronger side-effects often persist, making the medication unusable.
Dr. Edward Smith
Dr. Edward Smith
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Dizziness

If you were to have dizziness as a side effect it would resolve quickly.
My patients have tolerated Buspar (buspirone) exceptionally well. The most common side effect they have reported is dizziness. Other potential side effects can include: headache, feeling tired, ringing of ears, paradoxical feelings of restlessness or anxiety, blurring of vision, nausea, GI upset, dry mouth & congestion. See below.

In brief: Dizziness

If you were to have dizziness as a side effect it would resolve quickly.
My patients have tolerated Buspar (buspirone) exceptionally well. The most common side effect they have reported is dizziness. Other potential side effects can include: headache, feeling tired, ringing of ears, paradoxical feelings of restlessness or anxiety, blurring of vision, nausea, GI upset, dry mouth & congestion. See below.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors